# SDR DL72S981155

- Difficulty date: May 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8875Z
- Make and model: Boeing 727225
- Aircraft serial: 21293
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Connector
- Condition: Dirty
- Location: Nr 2/3 Fuel Tank
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE, COULD NOT CROSSFEED NR 1 ENG OFF OF FUEL TANKS NR 2 OR NR 3.  REMOVED LOCKWIRE FROM VALVE.  CLEANED CANNON PLUG AND MOTOR PLUG.  OPN OF VALVE NML.  REMOVED MCO AND PLACARD.
